iCliniq logo

Ask a Doctor Online Now

HomeAnswersSexologysex driveI am depressed; I have sexual dysfunction, no erection, and a low sexual desire. What to do?

I have no sex drive. How to get it back?

Share
I have no sex drive. How to get it back?

The following is an actual conversation between an iCliniq user and a doctor that has been reviewed and published as a Premium Q&A.

Answered by

Dr. Ashok Kumar

Medically reviewed by

iCliniq medical review team

Published At September 11, 2017
Reviewed AtDecember 27, 2023

Patient's Query

Hello doctor,

I am suffering from anxiety and depression. I have palpitation and breathlessness. I am taking Panazep 25, Bupron 150 and Dicorate 500. I have sexual dysfunction, no erection, and a low desire. My doctor prescribed me Sildenafil 50 but, I am worried about its side effects. Please suggest a safe drug for my problem.

Answered by Dr. Ashok Kumar

Hello,

Welcome to icliniq.com.

I read your query and understand your concerns.

  • There could be the following reasons for an erection problem:
    1. Ongoing anxiety and depression: The proper treatment of anxiety and depression will rectify this issue.
    2. Panazep (Paroxetine) is known to cause sexual dysfunction. In case your problem began after starting Panazep, then replacing it with some other safer medication is advisable.
    3. As there is a low desire in addition to an erection problem, it is advisable to get a serum testosterone and a serum prolactin level done from a near by laboratory. In case there is any abnormality, it should be corrected.
      • As you can see, the medication depends on the underlying cause and there is no single drug which will work in every condition.
        • I request you to get the above mentioned hormonal levels checked and report back to me. For an interim relief, it is advisable to continue Sildenafil 25 mg as the chances of side effects are much less with a low dose.
        • I hope this helps you. Feel free to write back to me if you have more questions. Thanks and regards.

          Revert with more information to a sexologist online --> https://icliniq.com./ask-a-doctor-online/sexologist

Same symptoms don't mean you have the same problem. Consult a doctor now!

Dr. Ashok Kumar
Dr. Ashok Kumar

Geriatrics

Community Banner Mobile
By subscribing, I agree to iCliniq's Terms & Privacy Policy.

Ask your health query to a doctor online

Sexology

*guaranteed answer within 4 hours

Disclaimer: No content published on this website is intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek advice from your physician or other qualified healthcare providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website. Read our Editorial Process to know how we create content for health articles and queries.

This website uses cookies to ensure you get the best experience on our website. iCliniq privacy policy